# SDR DXTA200601547

- Difficulty date: August 9, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 10,099 hours, 8,125 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

RT ENGINE STARTED FIRST THEN LEFT.  RT ENGINE QUIT.  RESTARTED RT ENGINE.  FUEL FLOW INDICATOR READS ZERO.  ADVANCE THRUST LEVER INDICATOR INCREASES.  LEVER TO IDLE INDICATOR READS ZERO.  AFTER TWO OR THREE ADVANCES INDICATOR READ NORMAL, BIOCIDAL AGENT PREMIXED.  IN ATTEMPT TO DUPLICATE DISCREPANCY, STARTED RIGHT ENGINE, THEN LEFT.  RAN ENGINES WHEN LEFT IDLE.  ALL INDICATIONS READ NORMAL.  STARTED LEFT ENGINE, THEN RIGHT.  RAN ENGINES AND LET IDLE.  ALL INDICATORS READ NORMAL.  COULD NOT DUPLICATE FAULT.  INSTALLED FUEL FILTER KIT NR 3070961-01 ON RIGHT ENGINE IAW CESSNA 560 M/M CH 73-10-02.  OPS CHECK GOOD.
